Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

It happens to the best of us, you try a new treatment and your skin just doesn't like it! I was at a follow up appointment at my dermatologists, and I asked if we could do a round of glycolic peels to to tone down hyperpigmentation from cystic acne. She thought it would be a great idea, yet didn't take into consideration that I have been using Epiduo (2.5% BP and .1% Adapalene) for the last month. Adapalene is a derivative of vitamin A, and is structurally similar to tretinoin, supposedly without as much irritation. Nonetheless, I have since found out that you should stop using all vitamin A derived topicals roughly five days before a chemical peel, and currently have superficial burns from the glycolic acid all over my cheekbones, jawline, and forehead. Needless to say, I wasn't charged for the peel, nor was it applied improperly. I simply am hypersensitive to glycolic acid. The burns are slowly fading, and I was instructed to use Aloe Vera gel and moisturize the area more than usual. Any other solutions to speed up healing and soothe the irritation?

Edited by JordanM98

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×